# SDR 3PSR20151012005

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Make and model: Cessna 340A
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Part number: 660713275
- Part serial: SF3401325019
- Condition: Cracked
- Location: Nr 1
- Part time: 17,634 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BEARING INSPECTION OF BLADE, PN 660713275, SN SF340-132 5019, A 6" CRACK AROUND THE BLADE SHANK WAS NOTED.  THIS CRACK WAS VERIFIED WITH A FLUORESCENT PENETRANT INSPECTION.  THE BLADE WAS REMOVED FROM THE NR 1 BLADE POSITION.  SCOTT I COULDN`T FIND THE PROP.
